# SDR SWAA2024011729688

- Difficulty date: December 8, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE CRACKED<[01] FWD CARGO BAY FWD CORNER SCUFF PLATE GOING TO BE INSTALL ON TASK CARD TTG8R0058GK;[02] WELDED THE CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(4) AND BAC5975;PT INSPECTED AREA IAW SOPM 20-20-02. NO CRACKS NOTED.SANDED THE REWORKED SURFACES AND EDGES OF THE CORNER SCUFF PLATE AS NECESSARY TO GET A SURFACE ROUGHNESS OF 125RA OR SMOOTHER PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5) AND 51-20-13 AND AAPLLIED CHEMICALL CONVERSION AND PRIME IAW SOPMJ 20-43-03 AND SRM 51-20-01 AND SRM 53-30-15-2R-1;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.;[04] VERIFIED MEASUREMENT TABLE COMPLETE.
